# SDR DALA2022080305332

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 76,507 hours, 13,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 AFT GALLEY FLOORBEAM AT STA 1540 LBL 11 FOUND WITH CORROSION. REF TO CPCP TASK 53-400-00. CORRECTIVE ACTION: REPAIR PARTS AS PER B767-400 SRM 53-00-51-2R REPAIR 2 (2347069)
